It is currently Wed Aug 16, 2017 11:25 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: BAD STOMACK CRAPS! HELP!
PostPosted: Fri Apr 01, 2011 9:46 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 07, 2009 7:02 am
Posts: 7
[font=Comic Sans MS] [/font] Ive been on the Suboxone roller coaster before, so I know the side effects of stopping, and I have successfully stopped twice before, only to start up when I was injured (instead of taking opiates). Im used to the restlessness, the anxiety, the back aches, but what I havent experience before is this:

TERRIBLE stomach cramping. Its been going on for two weeks now, and im on a steady dose of about 2mg (down from 8-6-4). When I wake, im fine, but by noon, im so cramped up I can barely move. Any input or suggestions of meds that might help would be appreciated.

I see my Suboxone doc on Monday - she has been out of Country for 2 weeks, so she might know what to do, but im using my ask the audience lifeline to ask all of you that have experienced this for possible solutions.

Thanx in advance.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 01, 2011 10:10 am 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
You can ask for reglan or phenegran for cramps and upset stomach, it helps me when I get like that.. nothing worse then stomach cramps ughhh I feel ya

I am not sure about over the counter stuff for cramps never tried anything cept what I mentioned


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 01, 2011 10:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
The most common side effects of suboxone (obviously there are exceptions) are constipation and excessive sweating. (I'm not talking about withdrawal symptoms when stopping.) Your stomach cramping could be a result of severe constipation or even an impaction, which could be dangerous. If you haven't had a bowel movement in a while you need to treat that. I would start with OTC laxatives. And definitely talk to your doctor when you see her/him. (BTW, I've never heard of backaches being a side effect of sub treatment.) I hope this helps.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Apr 01, 2011 10:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I just re-read your post and I can't tell if you're maintaining at 2 mg or you're tapering off. Maybe you could clarify.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Fri Apr 01, 2011 11:07 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 07, 2009 7:02 am
Posts: 7
hatmaker510 wrote:
I just re-read your post and I can't tell if you're maintaining at 2 mg or you're tapering off. Maybe you could clarify.


Top
 Profile  
 
 Post subject: thanx
PostPosted: Fri Apr 01, 2011 11:09 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 07, 2009 7:02 am
Posts: 7
mg113 wrote:
You can ask for reglan or phenegran for cramps and upset stomach, it helps me when I get like that.. nothing worse then stomach cramps ughhh I feel ya

I am not sure about over the counter stuff for cramps never tried anything cept what I mentioned
Thanks, ive read that Clonidine works too. Havent tried it though, as I have never had this symptom. GI issues, of course. But im not constipated, to answer another posting.


Top
 Profile  
 
 Post subject: Reply
PostPosted: Fri Apr 01, 2011 11:12 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 07, 2009 7:02 am
Posts: 7
hatmaker510 wrote:
The most common side effects of suboxone (obviously there are exceptions) are constipation and excessive sweating. (I'm not talking about withdrawal symptoms when stopping.) Your stomach cramping could be a result of severe constipation or even an impaction, which could be dangerous. If you haven't had a bowel movement in a while you need to treat that. I would start with OTC laxatives. And definitely talk to your doctor when you see her/him. (BTW, I've never heard of backaches being a side effect of sub treatment.) I hope this helps.
I plan to talk to my Doc, but I wanted to go in prepared. So far, I have three different meds that where recommended, and one states "severely painful cramps during menstrual period". Not EXACTLY my problem, but the drug is popping up all over the forum (Clonidine)

Thanx again.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 01, 2011 11:19 am 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
clonadine helps me with anxiety and the leg kicking thing, never thought to take it for cramps but it might work your dr will know best :)

( if its reglan or phenegran I dont get menstral cramps either but take it for upset stomach or stomach ache or nausea)


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 11, 2011 12:19 am 
Offline
Average Poster
Average Poster

Joined: Thu May 05, 2011 10:52 pm
Posts: 18
imodium will stop the frequent trips to the restroom to allow you to get some food in side your gut where it can be used to fuel your body.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group